# SDR AALA201807129010

- Difficulty date: June 20, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 19,686 hours, 7,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004820203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON SILL PLATE LOCATED AT THE AFT LEFT ENTRANCE DOOR THRESHOLD. REPLACED SILL PLATE PER SRM 51-42-11.
